# SDR AALA202202286756

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 88,982 hours, 11,056 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2R DOOR LATCH INOPERATIVE. ADJUSTED LATCH PER AMM 25-41-10.
